Article citationsMore>>

G. U. Yule, “On a Method of Investigating Periodicities in Disturbed Series,” Philosophical Transactions of the Royal Society of London, Vol. 226, 1927, pp. 267-298.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.